# SDR SWIA201440010

- Difficulty date: November 17, 2014
- Submitted: November 25, 2014
- Operation: Air carrier
- Aircraft: N702SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10136
- Aircraft time: 31,692 hours, 18,949 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DENT AND GOUGES ON FUSELAGE FWD OF SERVICE DOOR ON A RIVET LINE.  REPAIRED DAMAGE TO RT FUESELAGE SECTION FWD OF SERVICE DOOR IAW REO.
